# SDR HNAA2025073000473

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 53,185 hours, 49,503 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Part number: D1012030
- Part serial: 4906
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL FROM HOT JUG AREA OF GALLEY.  INSPECTED & FOUND OUTER CONNECTOR DETERIATED. R & R HOTJUG CONNECTOR IRT SB145-25-202.  HOTJUG MISSING INSTALLED HOTJUG.OPS CHECK GOOD.OK FOR SERVICE AT THIS TIME.
